# SDR EE4Y2022042715485

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N965UW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 19000198
- Aircraft time: 27,477 hours, 20,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 19003263001
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STRUCTURE INSPECTION, CUSTOMER FOUND AT THE RH FORWARD FLOOR TRACK WITH CORROSION AT THE UPPER FLANGE BETWEEN FR 12 AND FR 14. WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-009692 REV.: / AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB
